# SDR DALA2016062404907

- Difficulty date: June 23, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ON SKIN UPPER SURFACE ON RT INBD FLAP OTBD VANE AT 20" OF INBD EDGE.  DAMAGE AREA WAS REPAIRED IAW SRM 57-03D, PAR II.
